Thread: kidney stones!!!!!!!!
05-13-2003, 09:08 PM #1
okay so about and hour ago i went to go poty, and as i was doing so, it started to burn sooo very badly!!!! i got this very sharp pain from my weiner to my belly button and i couldnt stand straight up! so my question is does aas cause kidney stones? and also , i just ended my 5 month program of accutane, so maybe that could cause it. i have had thsi pain in the past, but not nearly as painful, so im waiting for my next "piss session" to arrive so i can see if it happens again.
05-14-2003, 05:07 AM #2
I don't know if AS causes them but my assumption is that you were using AS to bulk, therefore increased your diet to bulk, thereby increasing your calcuim intake, thereby causing kidney stones. I know my father gets them if he eats too much calcuim (ie milk, cheese, ice cream, ... even protein shakes have calcuim, whey is a dairy product) Might want to think about that.
05-14-2003, 07:49 AM #3
This is something you shouldn't wait around too long to find out by luck. I think it's important you go see a doctor. If you want to wait for your next "piss session" fine, but if it pain returns, even if it isn't AS painful, just visit the doctor, better safe then sorry. Also, drink more water.
05-14-2003, 08:42 AM #4
I wouldn't discount bladder infections either... Kidney stones are usually a pain which makes a brutha pass out. That's why the hospital will usually throw your ass on a morphein(sp?) drip while they wait for you to pass it.
So it could be either....
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)